# SDR MASA200600918

- Difficulty date: March 26, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 4,092 hours, 2,824 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5068 CLT - AFT LAV O2 MASK DEPLOYED.  MAINTENANCE RESECURED MASK.
